CureZone   Log On   Join
it will not go away, you may be doomed
 
sman1109 Views: 1,056
Published: 4 years ago
 
This is a reply to # 2,388,480

it will not go away, you may be doomed


i have them years after high dose Iodine if you read my older posts.

trapper was wrong, you need to start small with Iodine and slowly build your metabolism. his heart attack came from him taking grams of iodine, and then smaller high doses afterwards.

you wouldn't have went bald if you took a little Iodine to speed up your hypothyroid.

your heart will not slow down now until your metabolism catches up with your thyroid, it can take years in my experience.

just hope and pray you don't get a heart attack during the wait, look for heart supplements like hawthorn berry, taurine, magnesium, carnitine, ubiquinol, etc...

google, homework, good luck.



 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.com

17.562 sec, (1)